# SDR AALA20120208AFW05

- Difficulty date: December 4, 2011
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 83,164 hours, 12,940 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BODY STATION 955 FAILSAFE STRAP CRACKED.  ACCOMPLISHED REPAIR PER ECO C3039AE.
